# SDR CA150617007

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,458 hours
- Engine: Pwc PW150A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 2B11641AJE
- Condition: Corroded
- Location: Fa Seat
- Part time: 10,566 hours
- Component: Seat, Bfgoodrich, 21243CB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HEAVY MX CHECK, LEVEL 2 CORROSION WAS FOUND ON THE AFT FLIGHT ATTENDANT SEAT ASSEMBLY LOCATED AT THE REAR OF THE CABIN.  THE CORROSION WAS PRESENT ON THE LOWER PORTION LT & RT SIDE PANELS AS WELL AS THE LOWER FRONT CROSSBEAM.  THE THREE AFFECTED PARTS HAVE BEEN REPLACED IAW THE AMM & SRM.  LT SIDE PANEL PN 2B1164-1AJE, RT SIDE PANEL PN 2B1164-2AJE, FRONT BEAM PN 2B1194-1AJE.
